# SDR UPS08854128

- Difficulty date: October 20, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W4-02 RT WING STA XFS 265 - XFS 527 REPAIR DOUBLER THINNER THAN BASE STRUCTURE.  REMOVED REPAIR DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC-8 SRM 57-02-01 FIG 38 SHEET 1.
